Alabama, 2013

Flash Flooding and Flooding in Alabama, February 11 to 12, 2013

February 11 to 12, 2013 · NWS TAE · 12 events in 3 counties and zones

As a cold front moved south into the region and stalled, a series of upper level disturbances moved through the area with broad southwest flow and moist conditions. As the boundary became oriented parallel to the upper level winds, training bands of convection set up and produced some locally heavy rainfall and flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3.4 million
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

As a cold front moved south into the region and stalled, a series of upper level disturbances moved through the area with broad southwest flow and moist conditions. As the boundary became oriented parallel to the upper level winds, training bands of convection set up and produced some locally heavy rainfall and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 11, 5:47 AM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 11, 5:47 AM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 AM EST Mon Feb 11 2013

.UPDATE...WA section for Flash Flood Watch and aviation section
for 12Z package.

&&

.NEAR TERM [Through Tonight]...
A flash flood watch has been issued for our Southeast AL counties
due to the 2-5 inches of rain that fell overnight and the forecast
for 3 to 5 more.

A rather busy Sunday evening into the overnight hours. Showers
and thunderstorms developed along a WSW-ENE outflow boundary
across S/Central AL then moved southward into a line that extended
from SW LA ENE into SE AL and SW GA. within the line, fairly
intense discrete super cells quickly morphed into a QLCS/MCS and
with some mesocyclones propagated into the northwest third of our
forecast area, causing severe wind gusts. Trees and power lines
were reported down in Henry, Dale, and Coffee counties in SE AL.
Also of concern was heavy rains via cell training possibly
producing flooding concerns. Given the highly diffluent upper
pattern, as moist air continues to feed into the region, cells
will continue to develop and advect EWD especially across NW
portion of our area. Aerial flood warnings were issued earlier for
these areas. During the post midnight hours, additional storms
developed across SE AL necessitating the issuance of a tornado
warning for Houston/ Early/Seminole counties and a severe tstm
warning for Houston county.

During today, upper low will move from Upper Great Lakes EWD across
SE Canada and NE U.S.. Surface reflection lifts NEWD with assocd
cold front racing Ewd. However srn tail far from upper lift will
stall just over S/central GA later today becoming more W-E oriented.
As the front sags SWD persistent clouds may hinder instability that
will offset decent shear. Best threat of strong to severe storms
will continue today especially near the Panhandle Coast where
insolation should be best. Another active day with sharp NW-SE pop
gradient. With very high PWAT, locally heavy rainfall will persist
especially north of the FL border. With front sagging towards  N FL
tonight and likely stalling, it will be a wet night however there
should be a lull in development of storms as we will be in
relatively more stable air. may be some fog development ahead of
boundary.

&&

.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.

During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.

As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.

On Wed morning, low across Central GA  with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA.  Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.

&&

.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.

&&

.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.

&&

.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.

&&

.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.

&&

.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  57  66  58  69 / 60  60  60  80  80
Panama City   74  58  65  57  67 / 70  60  60  90  80
Dothan        73  53  62  55  61 / 90  80  80  90  80
Albany        73  52  60  54  67 / 80  80  80  90  80
Valdosta      78  54  63  55  69 / 50  60  50  80  70
Cross City    78  57  73  56  72 / 10  40  30  70  70
Apalachicola  72  60  66  60  67 / 50  50  50  80  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...None.

&&

NEAR TERM/AVIATION/FIRE WEATHER...Wool
SHORT TERM/MARINE/HYDROLOGY...Block
LONG TERM...Godsey
Hazardous weather outlook, Feb 11, 5:22 AM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
622 AM EST MON FEB 11 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
622 AM EST MON FEB 11 2013 /522 AM CST MON FEB 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM TUESDAY FOR
SOUTHEAST ALABAMA...

THE PROXIMITY OF A COLD FRONT AND A PASSING UPPER DISTURBANCE WILL
MAKE FOR A WET DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
MAY BE STRONG TO ISOLATED SEVERE WITH WIND DAMAGE THE PRIMARY
FOCUS. HEAVY RAIN IS A REAL CONCERN AND RIVERS...STREAMS AND
STREETS WILL NEED TO BE MONITORED IN CASE FLOODING OCCURS. THIS
FOCUS WILL BE ACROSS SOUTHEAST ALABAMA WHERE SEVERAL RIVERS SUCH
AS THE PEA RIVER ARE ALREADY SHOWING SIGNS OF NOTABLE RISES
OVERNIGHT. THERE WILL BE A RELATIVE LULL IN STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL
OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS
COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE
FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY
LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS
THE LOW PASSES NORTH OF THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED
TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Local storm report, Feb 11, 3:58 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND DMG     GENEVA                  31.04N 85.88W
02/11/2013                   GENEVA             AL   911 CALL CENTER

            TREES REPORTED DOWN ACROSS THE COUNTY. TIME ESTIMATED BY
            RADAR.

&&

BLOCK
Local storm report, Feb 11, 7:09 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M5.00 INCH       GENEVA             AL   TRAINED SPOTTER

            SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.

0800 AM     HEAVY RAIN       WICKSBURG               31.21N 85.62W
02/11/2013  E6.00 INCH       HOUSTON            AL   PUBLIC

            STILL RAINING. TOTAL SO FAR.

0800 AM     HEAVY RAIN       PAXTON                  30.98N 86.30W
02/11/2013  E2.75 INCH       WALTON             FL   PUBLIC

            TOTAL SO FAR.

&&

08-LAMERS
Local storm report, Feb 11, 7:17 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CEDAR SPRINGS           31.18N 85.04W
02/11/2013  M3.76 INCH       EARLY              GA   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       SELLERSVILLE            31.13N 86.00W
02/11/2013  M5.72 INCH       GENEVA             AL   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       2 NW WICKSBURG          31.23N 85.65W
02/11/2013  M5.21 INCH       HOUSTON            AL   MESONET

            RAINFALL TOTAL SO FAR.

0800 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/11/2013  M4.27 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

0800 AM     HEAVY RAIN       LOWE ARMY HELIPORT      31.36N 85.75W
02/11/2013  M2.99 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

&&

08-LAMERS
Local storm report, Feb 11, 8:18 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M8.25 INCH       GENEVA             AL   TRAINED SPOTTER

            UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
            OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
            LAST EVENING TO 8.25 INCHES.

&&

08-LAMERS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 flash flood, 3 flood. Local standard time, as filed.

Flash Flood, Houston

When
February 11, 8:20 AM CST to 2:20 PM CST
Where
Houston County, 0.24 mi N of Dothan to 0.22 mi N of Dothan
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
31.224, -85.391

Water flowed into the garage of a residence in the Lavor Hills subdivision in Dothan. There was also flooding of low lying areas and some roads ongoing. Monetary damage was estimated.

Flash Flood, Geneva

When
February 11, 8:27 AM CST to 3:30 PM CST
Where
Geneva County, 2.5 mi SE of Geneva to 2.5 mi NE of Geneva
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
31.004, -85.840

There was 8 feet of water in the basement of Wiregrass Hospital with numerous roads closed around the county due to flash flooding. Water was up to the depth of car bumpers in Geneva.

Flash Flood, Geneva

When
February 11, 8:27 AM CST to 2:27 PM CST
Where
Geneva County, 2.5 mi NW of Malvern to 2.5 mi NE of Malvern
Cause
Heavy Rain
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
31.156, -85.540

Water entered homes on College Street in Malvern. Monetary damage was estimated.

Flash Flood, Geneva

When
February 11, 11:00 AM CST to 3:30 PM CST
Where
Geneva County, 2.5 mi NE of Slocomb to 2.5 mi SE of Slocomb
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
31.126, -85.560

Water was running over roads around Slocomb up to the depth of car bumpers. This was reported by WDHN-TV via facebook.

Flash Flood, Houston

When
February 11, 11:00 AM CST to 3:30 PM CST
Where
Houston County, 2.96 mi W of Ardilla to 2.86 mi W of Ardilla
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
31.170, -85.410

Water at a depth of approximately 1 foot was flowing past a house on Blackman Road south of Dothan. This report was obtained from a video from the Dothan Eagle Newspaper.

Flash Flood, Geneva

When
February 11, 12:00 PM CST to 3:30 PM CST
Where
Geneva County, 2.5 mi NW of Hartford to 2.5 mi NE of Hartford
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
31.126, -85.720

Water affected homes in and around Hartford up to a depth of 1 to 2 feet in spots. This report was obtained via WDHN-TV's facebook photos and comments.

Flash Flood, Houston

When
February 11, 12:00 PM CST to 3:30 PM CST
Where
Houston County, 2.5 mi NW of Ashford to 2.5 mi NE of Ashford
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
31.206, -85.260

WDHN-TV reported that water affected homes near Ashford.

Flash Flood, Geneva

When
February 11, 1:00 PM CST to 3:30 PM CST
Where
Geneva County, 1.18 mi ENE of Marl to 1.38 mi ENE of Marl
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
31.096, -85.951

A picture from the Dothan Eagle newspaper confirmed that water from a creek was running over a bridge on Sandy Creek Road.

Flash Flood, Geneva

When
February 11, 1:00 PM CST to 3:30 PM CST
Where
Geneva County, 0.29 mi ENE of Malvern to 0.43 mi SSW of Light
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
31.131, -85.505

Water was running over Shiver Road near the Geneva-Houston county line and also affecting nearby fields.

Flood, Geneva

When
February 11, 3:30 PM CST to February 12, 12:00 AM CST
Where
Geneva County, Lowery to Chancellor
Cause
Heavy Rain
Property damage
$2.4 million
Reported by
Emergency Manager
Coordinates
31.160, -86.140

Flash flooding transitioned to widespread areal flooding across the county with numerous roads and bridges damaged. Emergency management estimated damage in the county at $2.4 million. $1 million of that total was for a single bridge, and the other $1.4 million was due to road damage.

Flood, Houston

When
February 11, 3:30 PM CST to February 12, 12:00 AM CST
Where
Houston County, Wicksburg to Kinsey
Cause
Heavy Rain
Property damage
$760,000
Reported by
Emergency Manager
Coordinates
31.200, -85.620

Flash flooding transitioned to widespread areal flooding across the county with numerous roads and bridges damaged. Emergency management estimated damage in the county at $760,000, all due to road damage.

Flood, Coffee

When
February 11, 3:30 PM CST to February 12, 12:00 AM CST
Where
Coffee County, Turner Crossroads to 2.58 mi SE of New Brockton
Cause
Heavy Rain
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
31.310, -85.970

Coffee county sustained around $50K of damage due to flooding of some county roads and an additional $10K of damage due to flooding of some roads in New Brockton.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2013Every state in 2013This day in weather historyWarnings in Alabama, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 427262, 427265, 427266, 427293, 427294, 427295, 427296, 427297, 427298, 427299, 427300, 435042.